Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nicole_

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Nicole_

  • Rank
    New Member
  1. Thank you for that informative reply, Zoilo! That's what i'm trying to do right now. So far, i haven't gotten any breakouts. I wonder how long it'll take to wean myself off the antibiotic. 4-6 weeks sounds like a pretty long time to me.. By the way, i'm going to Australia!
  2. Hmm, do you think i should do that? I'll be abroad for 2 years. I heard that after taking the antibiotic for some time your body becomes immune to it. Anyway, thank you all for the suggestions, i'll speak to my doctor!
  3. Hi guys! I've been taking Doxycycline for 6 months now, and i have seen a huge improvement in my skin. I hardly get breakouts, and regardless to say, i'm extremely pleased with the results. However, i will be going to study abroad next year, and i will be forced to discontinue my prescription of Doxy. I'm worried about the after effects. I've heard that acne usually comes back after stopping the use of antibiotics. Is there anything i can do? I've had clear skin for so long, and i don't
×